# SDR AWXA200600485

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED LEVEL 2 CORROSION ON L2 DOOR THRESHOLD AT 2 FASTENER HOLES AT FRAME 68, WL Z-240 AND Y1295.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14 FIG 101.  DAMAGED AREA WAS CUT OUT IAW AIRBUS 320 SRM 53-41-14 FIG 201.  FORMED REPAIR ANGLE AND FILLERS IAW AIRBUS 320 SRM 53-41-14 FIG 201.  INSTALLED REPAIR PARTS AT FRAME 68, WL Z-240 AND Y1295 AT THE L2 DOOR THRESHOLD IAW AIRBUS 320 SRM 53-41-14 FIG 201.
